# SDR SWAA2021052644400

- Difficulty date: April 22, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER LAV BULKHEAD GUSSET IS CRACKED AT BS867 LBL11 WL163 / REMOVED CRACKED AFT CARGO BAY LOWER LAV; BULKHEAD GUSSET AT BS867. LBL11 RECEIVED NEW GUSSET LOCATED AND DRILLED NEW GUSSET IAW SRM 51-40-02; SRM 51-40-05 OK TO INSTALL 7191U 28APR20 1035C 28APR20 INSP 52 28APR20 INSTALLED GUSSET AT AFT CARGO BAY LOWER LAV. BULKHEAD BS867; LBL11 IAW SRM 51-40-02 DWG# 149A8102; DWG#149A8104 7191U 28APR20
